# SDR DALA2015010800295

- Difficulty date: January 6, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 52,346 hours, 28,185 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, BOTH AIR CONDITIONING PACKS SHUTDOWN AND ACFT STOPPED PRESSURIZING.  SHUT PACKS OFF FOR SEVERAL MINUTES. TURNED BACK ON WITH NO RETURN OF PRESSURIZATION.  TROUBLESHOT IAW FIM 21-22-00-810-817.  PERFORMED OPS TEST OF PRESSURE SWITCHES IAW 21-56-07-710-801.  RT ENGINE PASSED. LT ENGINE FAILED.  REPLACED LT ENGINE PRESSURE SWITCH.  ALSO, PERFORMED SINGLE PACK CONFIDENCE CHECK ON BOTH PACKS . PERFORMED VERIFICATION FLT. INCLUDING 1 DERATED TO 33000FT. AND ONE MAX POWER T/O TO 17000 FT.  PRESSURIZATION AND AIR CONDITIONING SYSTEMS CHECKED NORMAL.
